# SDR SA06088

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - WHILE AT THE GATE, A -CIDS- CAUTION LIGHT CAME ON.  MAINTENANCE PERFORMED A BITE CHECK OF THE CIDS SYSTEM AND DETERMINED THAT THE LEFT, OVERWING, EMERGENCY EXIT SLIDE BOTTLE INDICATED IN THE RED BAND.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO PHL AND THE BOTTLE WAS SERVICED.  THE BOTTLE WAS LEAK CHECKED WITH NO LEAKS NOTED.  OK FOR SERVICE.
